# SDR ASAA2017011219518

- Difficulty date: January 12, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727-814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  CHANNEL CORROSION BS 727 -  814, STRINGER 25 - 26L.  ACFT GROUNDED. BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED THE CHANNEL IAW DWG 146A7500, SRM 53-00-53-2R-5, AND SRM 51-40-02.
